Standard monomial bases and degenerations of SOm(C) representations

Kim, Sangjib (2009) Standard monomial bases and degenerations of SOm(C) representations. Journal of Algebra, 322 11: 3896-3911. doi:10.1016/j.jalgebra.2009.08.004

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads

Author Kim, Sangjib
Title Standard monomial bases and degenerations of SOm(C) representations
Formatted title
Standard monomial bases and degenerations of SOm(C) representations
Journal name Journal of Algebra   Check publisher's open access policy
ISSN 0021-8693
1090-266X
Publication date 2009-12
Sub-type Article (original research)
DOI 10.1016/j.jalgebra.2009.08.004
Volume 322
Issue 11
Start page 3896
End page 3911
Total pages 16
Place of publication Maryland Heights, MO, United States
Publisher Academic Press
Language eng
Formatted abstract
We study explicit weight bases for the finite dimensional representations of SO(m). Using a flat degeneration technique, we describe the representation spaces via a lattice cone associated with the Gelfand–Tsetlin patterns for GL(m). Combinatorial descriptions of the weight bases for SO(m) relative to those for GL(m) will be given.
Keyword Young tableaux
Gelfand–Tsetlin patterns
Standard monomials
Toric degenerations
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
ERA 2012 Admin Only
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 3 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 3 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Thu, 03 Mar 2011, 16:40:07 EST by Kay Mackie on behalf of School of Mathematics & Physics